Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hives or allergy of a 5 yrs child, kindly suggest

Help Please. My 5 yr old broke out in hives for the first time 11 days ago, they seem to get worst rather then better. she has them in most of her body including swelling of hands, fingers, toes, lips, and around eyes. They eventually fade away and appear in different areas almost immediately. She took oral steroids for 6 days, and steroid shot 3 days ago. She takes benadryl , zyrtec, advair, and singular every day. She is asthmatic & allergic to milk protein & soy. She had a piece of pizza the day she broke out, but the doctor believed she had overcome the allergy since she was born. So I gave her milk products gradually. Can that cause hives for this long? Could she possibly be allergic to something else? Her hive are horrible even in her private areas and itch very much so. Please help...
Asked On : Mon, 31 Jan 2011
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear Mirna ji

In all such cases the cause of allergy can be external or internal. You have noticed external causes as allergic to milk products or soya but rule out internal causes where intestinal worms are major factor. Get her stools examined. Increase the immunity of the baby to prevent recurrent attacks with Swamla i tsf bd. to cure hives Ayurveda offers cure with Haridra khand 250 mg. and tab . gandhak rasayan 1 bd.
Answered: Mon, 31 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor